Journal of Algebraic Combinatorics

, Volume 27, Issue 1, pp 1–21

A geometric model for cluster categories of type Dn

Article

DOI: 10.1007/s10801-007-0071-6

Cite this article as:
Schiffler, R. J Algebr Comb (2008) 27: 1. doi:10.1007/s10801-007-0071-6

Abstract

We give a geometric realization of cluster categories of type Dn using a polygon with n vertices and one puncture in its center as a model. In this realization, the indecomposable objects of the cluster category correspond to certain homotopy classes of paths between two vertices.

Keywords

Cluster category Triangulated surface Punctured polygon Elementary move 

Copyright information

© Springer Science+Business Media, LLC 2007

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsUniversity of Massachusetts at AmherstAmherstUSA

Personalised recommendations